RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2019, Volume 210, Number 10, Pages 161–178 (Mi msb9144)  

A sliceness criterion for odd free knots

V. O. Manturovab, D. A. Fedoseevcd

a Bauman Moscow State Technical University, Moscow, Russia
b Novosibirsk State University, Novosibirsk, Russia
c Lomonosov Moscow State University, Moscow, Russia
d V. A. Trapeznikov Institute of Control Sciences of Russian Academy of Sciences, Moscow, Russia

Abstract: The problem of concordance and cobordism of knots is a well-known classical problem in low-dimensional topology. The purpose of this paper is to show that for odd free knots, that is, free knots with all intersections odd, the question of whether the knot is slice (concordant to a trivial knot) can be answered effectively by analysing pairing of the chords in a knot diagram.
Bibliography: 8 titles.

Keywords: free knot, parity, sliceness, cobordism, four-valent graph.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.Y26.31.0025
НШ-6399.2018.1
Russian Foundation for Basic Research 19-01-00775-а
The research of V. O. Manturov was supported by a grant from the Government of the Russian Federation for state support of scientific research conducted under the auspices of leading scientists (project no. 14.Y26.31.00025) at the Laboratory of Topology and Dynamics, Novosibirsk State University. The research of D. A. Fedoseev is part of the Programme of the President of the Russian Federation for State Support of Leading Scientific Schools (grant no. НШ-6399.2018.1) and was supported by the Russian Foundation for Basic Research (grant no. 19-01-00775-a).

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/sm9144

Full text: PDF file (634 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2019, 210:10, 1493–1509

Bibliographic databases:

UDC: 515.162.8+515.164.24
MSC: 57M25, 57Q45, 57Q60, 57M20
Received: 29.06.2018

Citation: V. O. Manturov, D. A. Fedoseev, “A sliceness criterion for odd free knots”, Mat. Sb., 210:10 (2019), 161–178; Sb. Math., 210:10 (2019), 1493–1509

Citation in format AMSBIB
\Bibitem{ManFed19}
\by V.~O.~Manturov, D.~A.~Fedoseev
\paper A~sliceness criterion for odd free knots
\jour Mat. Sb.
\yr 2019
\vol 210
\issue 10
\pages 161--178
\mathnet{http://mi.mathnet.ru/msb9144}
\crossref{https://doi.org/10.4213/sm9144}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2019SbMat.210.1493M}
\elib{https://elibrary.ru/item.asp?id=43270354}
\transl
\jour Sb. Math.
\yr 2019
\vol 210
\issue 10
\pages 1493--1509
\crossref{https://doi.org/10.1070/SM9144}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000510717100007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85082496998}


Linking options:
  • http://mi.mathnet.ru/eng/msb9144
  • https://doi.org/10.4213/sm9144
  • http://mi.mathnet.ru/eng/msb/v210/i10/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:137
    References:12
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020